Alert archive / Michigan / Beach Hazards Statements in 2019

Beach Hazards Statement 23, NWS Marquette, MI

September 25, 2019Alger County, Schoolcraft County, Michigan

NWS Marquette, MI issued this beach hazards statement at Sep 25, 2019, 4:41 AM EDT for Alger County, Schoolcraft County, Michigan. It took effect at Sep 25, 2019, 7:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2019, 4:41 AM EDT (08:41 UTC)
In effect from
Sep 25, 2019, 7:00 AM EDT
Expired
Sep 25, 2019, 9:00 PM EDT
In force
14 hr
Issued by
NWS Marquette, MI

Counties Alger County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 96 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1635 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

389 
WHUS43 KMQT 250841
CFWMQT

Coastal Hazard Message
National Weather Service Marquette MI
441 AM EDT Wed Sep 25 2019

MIZ014-260100-
/O.NEW.KMQT.BH.S.0023.190925T1100Z-190926T0100Z/
Southern Schoolcraft-
441 AM EDT Wed Sep 25 2019

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Marquette has issued a Beach
Hazards Statement for dangerous swimming conditions...which is in
effect through this evening. 

* High wave action and dangerous swimming conditions are 
  expected along the shorelines of Upper Michigan.

* Strong rip currents: Expected.

* Strong outlet currents: Expected.

Locations/Impacts

For Southern Schoolcraft County: Current related fatalities and rescues in
the past have occurred during wave conditions similar to today near
Lakeview Park and near Seul Choix Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dangerous pounding waves and life-threatening currents are
expected at the beaches. People visiting the beaches should stay
out of the water. Pay attention to beach flags and signs posted
at beach access points and lifeguard stations.  

Dangerous currents can sweep you out away from shore. They occur
most often at breaks or low spots in sandbars...near shoreline
structures...and near river mouths or other water outlets. 

&&

$$

MIZ006-260100-
/O.NEW.KMQT.BH.S.0023.190925T1700Z-190926T0100Z/
Alger-
441 AM EDT Wed Sep 25 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

The National Weather Service in Marquette has issued a Beach
Hazards Statement for dangerous swimming conditions...which is in
effect from 1 PM EDT this afternoon through this evening. 

* High wave action and dangerous swimming conditions are 
  expected along the shorelines of Upper Michigan.

* Strong rip currents: Expected.

* Strong outlet currents: Expected.

Locations/Impacts

For Alger County: Current related fatalities and rescues in the
past have occurred during wave conditions similar to today near the
Au Train River mouth at Au Train...the exposed regions of Grand
Marais Harbor...and Pictured Rocks National Lakeshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dangerous pounding waves and life-threatening currents are
expected at the beaches. People visiting the beaches should stay
out of the water. Pay attention to beach flags and signs posted
at beach access points and lifeguard stations.  

Dangerous currents can sweep you out away from shore. They occur
most often at breaks or low spots in sandbars...near shoreline
structures...and near river mouths or other water outlets. 

&&

$$

RJC

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 25, 4:21 AM EDT, 20 minutes earlier.

Area forecast discussion, Sep 25, 4:21 AM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
421 AM EDT Wed Sep 25 2019

.SHORT TERM...(Today and tonight)
Issued at 411 AM EDT WED SEP 25 2019

The cold front responsible for last night's thunderstorms is
clearing Upper Michigan this morning with just plain rain remaining
over the far eastern counties and some secondary showers over the
central U.P. However, there may been a few pesky (or should we call
them resilient) thunderstorms out west. This may end up being the
theme today.

In the large scale, we're looking at the upper-level trough axis
passing overhead today with numerous short waves/vort lobes in dirty
cyclonic flow. This will keep us partly to mostly cloudy for most of
the day, and keep the chance for at least a few scattered showers
around. Steepening lapse rates under CAA aloft and some surface
heating should transport 20-30 mph WNW gusts to the surface,
especially this afternoon. However, there's a wrinkle in this
forecast.

A fairly subtle mid-level short wave can be seen on WV satellite
embedded in the larger scale cyclonic curvature over central MN
early this morning. It seems to be resolved well by the RAP and
HRRR, and along with being at the nose of the incoming upper-level
jet, could provide forcing for scattered stronger showers or
thunderstorms this morning, roughly 11z west to 17z east. The HRRR
and RAP (and ESRL HRRR) all resolve a decent line of thunderstorms
and there are hints of stronger showers in some of the other CAMs as
well. Even though the NAM does not resolve these storms, it still
builds MUCAPE up to about 1000 J/kg with pockets of 1250. Combined
with mixed out low levels/steep low level lapse rates and low
freezing levels (below 700 mb), and 0-6 km shear vectors of anywhere
from 40-55 kts, there is the chance that some gusty winds briefly to
40 mph and some small hail accompany these storms. But overall
confidence in this happening is still low. It will be crucial to
watch the DLH area in the next few hours to see if these HRRR-
advertised storms start developing. Expect a forecast update by 12z.

More widely scattered wrap-around showers are expected this
afternoon, but without thunder this time in the absence of deeper
forcing. These clear out within a few hours of sunset. The lone
exception is over the Keweenaw where a few very light lake-effect
showers are briefly possible overnight tonight. Depending on your
model of choice, lake sfc-850 mb delta T's flirt with 13 C for a few
hours while deep-enough moisture lingers. Models are mostly not
picking up on this so only drew in slight chance POPs for a few
hours. Lows will fall into the 40s tonight with the colder air
moving in, but hedged towards the warmer consensus guidance owing to
the remnant gradient wind preventing the boundary layer from
decoupling.

.LONG TERM...(Thursday through Tuesday)
Issued at 408 AM EDT WED SEP 25 2019

Other than a benign period on Saturday, much of the long-term
period is riddled with precip chances as the pattern allows for
wave after wave to traverse through. The two main features to
watch for this forecast period will track through the region on
Friday, and another one Monday into early Tuesday. Currently, the
Friday system doesn't seem to have a whole lot of instability
accompanied with it, but thunderstorms look rather plausible for
the system early next week. That said, the U.P. will be in the
warm sector of the low, which is typically favorable for
advecting in a more unstable airmass. Regardless, expect precip to
occur on Friday with much cooler temps advecting in upon its
passage.

Speaking of temps, seasonal temperatures look to prevail through
the period, with the warmest temps occurring on Monday as WAA
ramps up. Conversely, the coolest night looks to occur Friday
night into Saturday morning as CAA prevails post-front.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 139 AM EDT WED SEP 25 2019

As a cold front moves into Upper Michigan any remaining showers and
thunderstorms at KSAW will end early in the forecast period.
However, with lingering low level moisture from the rain, cigs are
expected to drop to MVFR and possibly IFR. Increasing west wind
upslope flow at KCMX may also support some MVFR cigs Wednesday
morning. Some sct showers may also develop by late morning into the
early afternoon as another weak disturbance moves through.
Otherwise, VFR conditions should prevail Wednesday with gusty west
winds developing by afternoon.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 411 AM EDT WED SEP 25 2019

Have received some reports of locally strong winds of gale force on
eastern Lake Superior this morning. These will die down below gale
force over the next few hours but remain in the 20-30 knot range
through Thursday afternoon. Wind briefly dip below 20 knots Thursday
night as they become southerly ahead of the next system. That moves
in early Friday morning and may bring a period of a few hours of
southerly gales to the eastern lake on Friday. The system's cold
front clears the lake Friday afternoon and winds turn NW behind it.
they continue to be blustery - about 30 knots - but at the moment
are expected to stay generally below gale force. High pressure moves
in Saturday and winds go light for the weekend.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...RJC
LONG TERM...lg
AVIATION...JLB
MARINE...RJC
Hazardous weather outlook, Sep 24, 3:45 PM EDT, 12 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
345 PM EDT Tue Sep 24 2019

MIZ001>007-009>014-084-085-251945-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
345 PM EDT Tue Sep 24 2019 /245 PM CDT Tue Sep 24 2019/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

Thunderstorms are expected across Upper Michigan tonight. A few
storms could be strong to severe with locally damaging winds and
isolated large hail possible.

Waves building to about 6 feet could lead to some localized minor
lakeshore flooding and beach erosion along the Lake Michigan
shoreline of Schoolcraft County late tonight into Wednesday morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A high swim risk is expected on Wednesday for the Lake Michigan
beaches of southern Schoolcraft County, and for the Lake Superior
beaches of Alger County and eastern Marquette County in the afternoon.

Waves of about 6 feet may lead to some localized minor lakeshore
flooding and beach erosion along the Lake Michigan shoreline of
Schoolcraft County on Friday.

Thunderstorms will return to the forecast on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail, strong winds, or wind
damage from thunderstorms to the National Weather Service in
Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.

LSZ162-240>251-263>267-251945-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
345 PM EDT Tue Sep 24 2019 /245 PM CDT Tue Sep 24 2019/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Thunderstorms are expected across Lake Superior tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A few gale force gusts are possible across Lake Superior on
Friday and Friday night, especially the east half. See the latest
Open Lake Forecast for more details.

Thunderstorms return to the forecast on Monday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-251945-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
345 PM EDT Tue Sep 24 2019

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms are expected tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms return to the forecast on Monday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

KCW

In the hours before

Special weather statement, Sep 24, 11:44 PM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Marquette MI
1144 PM EDT Tue Sep 24 2019

MIZ005-011-250430-
Marquette MI-Dickinson MI-
1144 PM EDT Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKINSON AND
SOUTHERN MARQUETTE COUNTIES UNTIL 1230 AM EDT/1130 PM CDT/...

At 1144 PM EDT/1044 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles southwest of Gwinn, or 18 miles south of
Ishpeming, moving northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Marquette, Negaunee, K. I. Sawyer Airport, K I Sawyer, Harvey, Gwinn,
Sands, Skandia, Shot Point, Beaver Grove, The 553 and 480 Crossroads,
Little Lake, Big Bass Lake, Palmer, Anderson Lake, Carlshend and
Northland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4634 8792 4659 8729 4647 8711 4625 8712
      4606 8763
TIME...MOT...LOC 0344Z 241DEG 33KT 4621 8765

RJC
Special weather statement, Sep 24, 11:53 PM EDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Marquette MI
1153 PM EDT Tue Sep 24 2019

MIZ005-250415-
Marquette MI-
1153 PM EDT Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARQUETTE COUNTY UNTIL
1215 AM EDT...

At 1152 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ishpeming, moving northeast at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marquette, Ishpeming, Presque Isle, Negaunee, Little Presque Isle,
West Ishpeming, Trowbridge Park, Halfway Village, National Mine and
Sugarloaf Mountain.

LAT...LON 4642 8768 4656 8784 4678 8750 4677 8748
      4678 8735 4657 8726 4658 8714
TIME...MOT...LOC 0352Z 232DEG 42KT 4654 8768

RJC
Local storm report, Sep 24, 11:56 PM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1156 PM EDT TUE SEP 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     1 N ISHPEMING           46.51N 87.66W
09/24/2019  E45 MPH          MARQUETTE          MI   NWS EMPLOYEE

            ESTIMATED WIND GUST.

&&

JP
Special weather statement, Sep 25, 12:06 AM EDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Marquette MI
1206 AM EDT Wed Sep 25 2019

MIZ005-006-013-250445-
Marquette MI-Delta MI-Alger MI-
1206 AM EDT Wed Sep 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DELTA...SOUTHEASTERN
MARQUETTE AND ALGER COUNTIES UNTIL 1245 AM EDT...

At 1206 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Rock, or 26 miles south of Marquette, moving
northeast at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Munising, Grand Island, Miners Castle, Au Train, Chatham, Rock,
Deerton, Shingleton, Trenary, U.S. 41 between Trenary and Rapid
River, Skandia, Laughing Whitefish Falls, Christmas, Forest Lake,
Sundell, Kiva, Diffin, McFarland, Wetmore and Lathrop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4633 8661 4621 8661 4598 8725 4619 8740
      4655 8710 4656 8686 4655 8684 4656 8682
      4657 8656 4633 8641
TIME...MOT...LOC 0406Z 245DEG 41KT 4618 8724

RJC
Special weather statement, Sep 25, 12:20 AM EDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Marquette MI
1220 AM EDT Wed Sep 25 2019

MIZ006-013-014-085-250500-
Northern Schoolcraft MI-Southern Schoolcraft MI-Delta MI-Alger MI-
1220 AM EDT Wed Sep 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELTA...SCHOOLCRAFT
AND SOUTH CENTRAL ALGER COUNTIES UNTIL 100 AM EDT...

At 1219 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rapid River, or 17 miles northeast of Escanaba, moving northeast at
55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Manistique, Rapid River, Nahma, Garden, M-94 between Steuben and
Manistique, Shingleton, Steuben, M-28 between Shingleton and Seney,
Garden Corners, U.S. 41 between Trenary and Rapid River, Isabella,
Thompson, Ensign, Chicago Lake, Perkins, Indian Lake State Park,
Cooks, Maplewood, Gulliver and Round Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4595 8592 4591 8591 4587 8607 4588 8619
      4584 8622 4571 8684 4601 8711 4635 8661
      4644 8618 4621 8597 4597 8587
TIME...MOT...LOC 0419Z 235DEG 47KT 4595 8688

RJC
Special weather statement, Sep 25, 12:53 AM EDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Marquette MI
1253 AM EDT Wed Sep 25 2019

MIZ004-005-010-011-250545-
Marquette MI-Baraga MI-Iron MI-Dickinson MI-
1253 AM EDT Wed Sep 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IRON...DICKINSON...
SOUTHWESTERN MARQUETTE AND SOUTHEASTERN BARAGA COUNTIES UNTIL 145 AM
EDT/1245 AM CDT/...

At 1253 AM EDT/1153 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Amasa to near Channing
to near Felch. Movement was northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Iron Mountain, Kingsford, Iron River, Crystal Falls, Norway,
Stambaugh, Felch, Michigamme, Champion, West Ishpeming, Channing,
Squaw Lake, Amasa, Foster City, Lake Michigamme, Witch Lake, Niagara,
Sagola, Republic and Aurora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Marquette.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4576 8798 4579 8800 4578 8809 4582 8814
      4587 8807 4589 8810 4592 8810 4596 8819
      4599 8849 4602 8851 4602 8860 4599 8862
      4599 8866 4602 8869 4603 8882 4658 8813
      4650 8772 4613 8750 4575 8788
TIME...MOT...LOC 0453Z 209DEG 32KT 4621 8841 4613 8802 4600 8794

lg

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 8:41 PM EDTSpecial Weather StatementMQTKeweenaw49 min
Sep 24, 8:43 PM EDTSpecial Marine WarningMQT47 min
Sep 24, 8:48 PM EDTSevere Thunderstorm WarningMQTHoughton, Keweenaw42 min
Sep 24, 8:52 PM EDTSpecial Weather StatementMQTGogebic, Ontonagon38 min
Sep 24, 9:21 PM EDTSevere Thunderstorm WarningMQTGogebic, Houghton, Ontonagon39 min
Sep 24, 9:29 PM EDTSevere Thunderstorm WarningMQTHoughton, Keweenaw31 min
Sep 24, 9:36 PM EDTSpecial Marine WarningMQT39 min
Sep 24, 9:53 PM EDTTornado WarningMQTGogebic, Houghton, Iron, Ontonagon22 min
Sep 24, 10:18 PM EDTSevere Thunderstorm WarningMQTBaraga, Gogebic, Houghton, Iron42 min
Sep 24, 10:25 PM EDTSpecial Weather StatementMQTBaraga50 min
Sep 24, 10:32 PM EDTTornado WarningMQTBaraga, Iron13 min
Sep 24, 10:54 PM EDTSevere Thunderstorm WarningMQTBaraga, Dickinson, Iron, Marquette51 min
Sep 24, 11:44 PM EDTSpecial Weather StatementMQTMarquette46 min
Sep 24, 11:53 PM EDTSpecial Weather StatementMQTMarquette22 min
Sep 25, 12:00 AM EDTSpecial Marine WarningMQT30 min
Sep 25, 12:06 AM EDTSpecial Weather StatementMQTAlger39 min
Sep 25, 12:14 AM EDTSpecial Marine WarningMQT16 min
Sep 25, 12:20 AM EDTSpecial Weather StatementMQTDelta, Schoolcraft40 min
Sep 25, 12:22 AM EDTSpecial Marine WarningMQT38 min
Sep 25, 12:32 AM EDTSpecial Marine WarningMQT28 min
Sep 25, 12:33 AM EDTSpecial Marine WarningMQT12 min
Sep 25, 12:45 AM EDTSpecial Marine WarningMQT15 min
Sep 25, 12:53 AM EDTSpecial Weather StatementMQTDickinson, Iron52 min
Sep 25, 1:00 AM EDTSpecial Marine WarningMQT45 min
Sep 25, 3:11 AM EDTSpecial Marine WarningMQT94 min

Nearby

Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.